# SDR NSVA200600190

- Difficulty date: October 31, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 27,153 hours, 32,419 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pressure Switch
- Part number: GPP125012
- Part serial: 8506113
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN AUTO MODE HD PUMP CYCLES 2100 TO 3500 PSI FREQUENTLY (1:10 TO 1:30 BETWEEN RUNS DURING NORMAL TAXI) EMER ACC AT 3600 PSI.  REMOVED AND REPLACED HYDRAULIC PRESSURE SWITCH IAW 29-10-45-04.  OPS CHECK GOOD PN OFF/ON GPP1250-12 SN OFF 8506113 SNON 0625892.  LK CK COMPLETED NO LEAKS FOUND.
